# SDR IXXA10KILN083S

- Difficulty date: August 30, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 74,722 hours, 34,783 cycles
- Engine: Ge CF680A2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 287
- Part time: 74,722 hours, 34,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND CHORD CRACKED AT STA 287 RT BOTTOM LINE 25. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCIES NOTED. FABRICATED DOUBLERS. HEAT TREATED REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-70-12, 51-40-02, AND NDT 51-00-19, PART6,
